# SDR R61A201403300515

- Difficulty date: March 30, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17106435401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT RAM AIR DUCT SUPPORT BRACKET IS CRACKED.  MX R & R RT RAM AIR DUCT SUPPORT BRACKET IAW SRM 51-40-00, PN 171-06435-401, SUPPORT BRACKET.
